RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 3(309), Pages 197–198 (Mi umn982)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On rigidity of polyhedral spheres with even-angle faces

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm982

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:3, 543–544

Bibliographic databases:

MSC: 52Bxx, 54C25, 53A05
Accepted: 18.04.1996

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “On rigidity of polyhedral spheres with even-angle faces”, Uspekhi Mat. Nauk, 51:3(309) (1996), 197–198; Russian Math. Surveys, 51:3 (1996), 543–544

Citation in format AMSBIB
\Bibitem{DolShtSht96}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper On rigidity of polyhedral spheres with even-angle faces
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 3(309)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn982}
\crossref{https://doi.org/10.4213/rm982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1406063}
\zmath{https://zbmath.org/?q=an:0874.52012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..543D}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 3
\pages 543--544
\crossref{https://doi.org/10.1070/RM1996v051n03ABEH002922}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WC01100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030503785}


Linking options:
  • http://mi.mathnet.ru/eng/umn982
  • https://doi.org/10.4213/rm982
  • http://mi.mathnet.ru/eng/umn/v51/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “On a class of inflexible polyhedra”, Siberian Math. J., 55:5 (2014), 961–967  mathnet  crossref  mathscinet  isi
    2. M. I. Shtogrin, “On flexible polyhedral surfaces”, Proc. Steklov Inst. Math., 288 (2015), 153–164  mathnet  crossref  crossref  isi  elib
    3. D. I. Sabitov, I. Kh. Sabitov, “Mnogochleny ob'ema dlya mnogogrannikov kombinatornogo tipa $n$-grannykh prizm v sluchayakh $n=5,6,7$”, Sib. elektron. matem. izv., 16 (2019), 439–448  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    Full text:103
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020